# SDR HEEA967697

- Difficulty date: August 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N724MB
- Make and model: Bolkms BO105S
- Aircraft serial: S756
- System (JASC): 3452 · ATC Transponder System
- Part: Transceiver
- Part number: 066106200
- Condition: Defective
- Location: Cockpit Atc
- Component: KT76
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIR CRACKED FACEPLATE. REPLACED BROKEN FACEPLATE ASSEMBLY.  ALSO REPLACED WEAK V101 CAVITY OSCILLATOR BECAUSE OF LOW POWER OUT.  ADJUSTED AS NEEDED.  BENCH CHECK GOOD.
